Advil PM 200 mg Coated Caplets 40 ea (Pack of 3)

Read Customer Reviews (52 reviews)

Our Price: $25.35
Retail Price: $31.18

Advil PM 200 mg Coated Caplets 40 ea (Pack of 3)
Pack of 3 for the UPC: 305730164306Advanced medicine for pain. Nighttime Sleep-Aid, Pain RelieverPfizerActive Ingredients: In Each Caplet: Diphenhydramine Citrate 38 mg; Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Do not take more than directed. Adults and children 12 years and over: Take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours. Read all warnings and directions before use. Keep carton. Store at 20-25 degrees C (68-77 degrees F) . Avoid excessive heat above 40 degrees C (104 degrees F) .Inactive Ingredients: Calcium Stearate; Carnauba Wax; Colloidal Silicon Dioxide; Corn Starch; Croscarmellose Sodium; FD;C Blue No. 2 Aluminum Lake; Glyceryl Behenate; Hypromellose; Lactose Monohydrate; Microcrystalline Cellulose; Pharmaceutical Ink; Polydextrose; Polyethylene Glycol; Pregelatinized Starch; Sodium Lauryl Sulfate; Sodium Starch Glycolate; Stearic Acid; Titanium DioxideUses: For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Allergy alert: ibuprofen may cause a severe allergic reaction especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing) , shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) ; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; unless you have time for a full night's sleep; in children under 12 years of age; right before or after h ... Read More »

People who viewed this product also viewed the following:

Recent User Searches:
Bunn Nhbw Velocity Brew 10-cup, Lee Carson Relaxed Fit Twill Capris Petite, Iphone 6 Rubber Case, 3 2 1 Scrubs, Weslock 01343-n--002d, Lee Natural Fit, Blocks Multicoloured Duvet Cover Set Kingsize, Golden Lily Tiffany Base, Pisarro Nights Mocha Embellished Sheath Dress Size 12, Icy Crystal Caribou, North Face Boys Jackets, North Face Fleece Jacket, 15, 1?s=1&search-submit=go), North Face Hooded Fleece, 2016 Fuji Sl 1.5, Thermos Stainless King 16 Ounce Travel Mug, Stainless Steel, Kids Ralph Lauren Polo Shoes, Nike Lingerie, Blocks Multicoloured Duvet Cover Set Kingsize